# SDR DLM11011249

- Difficulty date: July 27, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N810DE
- Make and model: Doug MD-11
- Aircraft serial: 48565
- Aircraft time: 36,287 hours, 4,813 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Part number: 348100
- Condition: Defective
- Location: Galley
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

HEAVY ELEC BURNING SMELL FROM FWD GALLEY NOTED IN COCKPIT ALSO FLT ATTENDANT PULLED BREAKERS. CA FD OVEN 102 HAS ELEC SMELL.  REPLACED OVEN AND CHILLER, CKS GOOD.
